# SDR DALA2024053005650

- Difficulty date: May 26, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787-827
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0364518) CORROSION AFT CARGO FLOOR RAIL AT BS 787 + 6" TO BS 827 +12, RBL 14, WL 163. WEB REMOVED AND REPLACED AFT CARGO FLOOR RAIL AT BS 787+6" TO BS 827+12", WL 163 IAW B737 SRM 51-40-02-0G AND FINALLY APPLIED CIC IAW B737 AMM 51-21-91-620-802.
